Analysis Of Steady-State Voltage Solutions For Distribution Systems

Wei Ming Wang, Jiann Fuh Chen, Ching Lien Huang

Research output: Contribution to journalArticlepeer-review

Abstract

Steady-state properties of voltage solutions of distribution systems are attracting more and more attention. In this paper, the voltage stability indicator L and the optimum impedance approach are employed to investigate the feasibility of voltage solutions. The Jacobian determinant is then developed to analyze the uniqueness of the voltage solutions from a geometrical point of view. The consistency of the above methods is shown. Moreover, it is found that the uniqueness of a voltage solution of a radial distribution system can be proven directly by handling the voltage equation on each bus of the system. The voltage property of a loop system depends on its structure. Three numerical examples are presented.

Original languageEnglish
Pages (from-to)353-364
Number of pages12
JournalJournal of the Chinese Institute of Engineers, Transactions of the Chinese Institute of Engineers,Series A/Chung-kuo Kung Ch'eng Hsuch K'an
Volume18
Issue number3
DOIs
Publication statusPublished - 1995 Apr

All Science Journal Classification (ASJC) codes

  • Engineering(all)

Fingerprint Dive into the research topics of 'Analysis Of Steady-State Voltage Solutions For Distribution Systems'. Together they form a unique fingerprint.

Cite this